Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A dimension formula for Hermitian modular cusp forms of degree two


Author: Min King Eie
Journal: Trans. Amer. Math. Soc. 300 (1987), 61-72
MSC: Primary 11F55; Secondary 11F72
DOI: https://doi.org/10.1090/S0002-9947-1987-0871665-3
MathSciNet review: 871665
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit dimension formula for the vector space of Hermitian modular cusp forms of degree two with respect to the modular group $ {\Gamma _2}({\mathbf{Z}}[i]) = \operatorname{SU} (2,2) \cap {M_4}({\mathbf{Z}}[i])$ is obtained via the Selberg trace formula and its arithmetic properties. Also, a generating function for the graded ring of Hermitian cusp forms of degree two is given.


References [Enhancements On Off] (What's this?)

  • [1] Hel Braun, Hermitian modular functions, Ann. of Math. (2) 50 (1949), 827-855. MR 0032699 (11:333a)
  • [2] -, Hermitian modular functions, III, The Hermitian modular group, Ann. of Math. (2) 53 (1951), 143-180. MR 0039005 (12:482c)
  • [3] U. Christian, A reduction theory for symplectic matrices, Math. Z. 101 (1967), 213-244. MR 0217096 (36:187)
  • [4] -, Zur Theorie der symplekischen Gruppen, Acta Arith. 24 (1973), 61-85. MR 0330056 (48:8395)
  • [5] Minking Eie, Siegel cusp forms of degree two and three, Mem. Amer. Math. Soc., No. 304 (1984), 1-185. MR 749684 (86c:11036)
  • [6] -, Contributions from conjugacy classes of regular elliptic elements in $ \operatorname{Sp} (n,Z)$ to the dimension formula, Trans. Amer. Math. Soc. 285 (1984), 403-410. MR 748846 (86c:11037)
  • [7] -, Contributions from conjugacy classes of regular elliptic elements in hermitian modular groups to the dimension formula of hermitian modular cusp forms, manuscript (1985).
  • [8] Minking Eie and Chung-Yuan Lin, Fixed points and conjugacy classes of regular elliptic elements in $ \operatorname{Sp} (3,Z)$, Trans. Amer. Math. Soc. 289 (1985), 485-496. MR 784000 (86k:11027)
  • [9] E. Freitag, Modulformen zweiten Grades zum rationalen und Gauß schen Zahlkörper, S.-B. Heidelberger Akad. Wiss. Math.-Natur. Kl., 1967, pp. 3-49. MR 0214541 (35:5391)
  • [10] R. Godement, Fonctions automorphes, Séminaire, 1957/1958.
  • [11] K. Hashimoto, The dimension of spaces of cusp forms on Siegel upper half plane of degree two (I), J. Fac. Sci. Univ. Tokyo Sect. IA Math. 30 (1983), 438-488. MR 722504 (85e:11034)
  • [12] K. Hashimoto and T. Ibukiyama, On class numbers of positive binary quaternion hermitian forms (II), (III), J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), 695-699; 30, (1983), 393-400. MR 656045 (83m:10029)
  • [13] R. P. Langlands, Dimension of spaces of automorphic forms, Amer. J. Math. 85 (1963), 99-125. MR 0156362 (27:6286)
  • [14] D. Mumford, Hirzebruch's proportionality theorem in the noncompact case, Invent. Math. 42 (1977), 239-272. MR 471627 (81a:32026)
  • [15] Y. Morita, An explicit formula for the dimension of spaces of Siegel modular forms of degree two, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 21 (1974), 167-248. MR 0347737 (50:239)
  • [16] T. Shintani, On zetafunctions associated with the vector space of quadratic forms, J. Fac. Sci. Univ. Tokyo 22 (1975), 25-65. MR 0384717 (52:5590)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F55, 11F72

Retrieve articles in all journals with MSC: 11F55, 11F72


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0871665-3
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society